Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Lump on forehead. Diabetic. Have pleurisy. Received ciproxx, zinnat. Help?

I am type 1 diabetic. I had been diagnosed with Pleurisy in January which went away but had come last week. I received Ciproxx as I also had UTI. I then started to get very dizzy and lightheaded and was advised to stop the Ciproxx and Zinnatt 500mg was prescribed 2X a day. I have a large lump on top of my head for about a week now, it is about 2cm away from my forehead. My GP advised it was an allergic reaction to the ciproxx? Please advise if this could be an allergic reaction as I have never heard of this. Thank you
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
you are right, it is very unlikely to be an allergic reaction to ciprofloxacin.I think this lesion needs to be checked, get a second opinion.
Answered: Sun, 14 Apr 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor